# SDR SWAA2023082981849

- Difficulty date: July 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD BULKHEAD SUPPORT BRACKET IS BROKEN BS 727 RBL 6 WL 162<[01] REMOVED DAMAGED ACB FWD BULKHEAD SUPPORT BRACKET BS727; RBL6; WL162 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED ACB FWD BULKHEAD SUPPORT BRACKET BS727; RBL6; WL162 PER DWG 144A2600 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTIONS STEP 2; OK TO INSTALL GIVEN.;[04] INSTALLED ACB FWD BULKHEAD SUPPORT BRACKET BS727; RBL6; WL162 PER DWG 144A2600 AND SRM 51-40-02-0G-0.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.
